JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 6, Issue 2, Article 56
Sharp Constants for Some Inequalities Connected to the $p$-Laplace Operator

    Authors: Johan Byström,  
    Keywords: $p$-Poisson, $p$-Laplace, Inequalities, Sharp constants, Structure conditions.  
    Date Received: 14/05/05  
    Date Accepted: 19/05/05  
    Subject Codes:

26D20, 35A05, 35J60.

    Editors: Lars-Erik Persson,  

In this paper we investigate a set of structure conditions used in the existence theory of differential equations. More specific, we find best constants for the corresponding inequalities in the special case when the differential operator is the p-Laplace operator.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login